# SDR DXTA2025102005366

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N974QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0429
- Aircraft time: 458 hours, 302 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FOUND MAIN CABIN DOOR VERY HARD TO OPEN WHEN STARTED UP APU GOT CABIN DOOR OPEN CAS RAN QRH WAS UNABLE TO CLEAR .REPEAT WRITE UP CORRECTIVE ACTION: REPLACED THE CABIN DOOR THRESHOLD HARNESS. PERFORMED CABIN DOOR RESET PROCEDURE. IAW CE-680A AMM 52-10-00. OPS CHECK GOOD.
